Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Strattera half life/tics/withdrawal mshyper

Posted by zenclear on March 12, 2003, at 16:26:31

In reply to Strattera half life/tics/withdrawal, posted by mshyper on March 12, 2003, at 10:37:45

> Hi,
>
> I'll answer all three for you from my exp. I am on 18 in am and 18 in mid afternoon. Have been on Strattera since Jan. 28. Control of my ADD like I never had on Ritalin. Even when a dose is winding down, don't have the "falling off a cliff" feeling I had with stims.
>
> Half life for me-4.5-5 hours
> Tics-none at all
> Withdrawals-none at all. Can miss a dose with no adverse affects. Does not require tapering off like antidepressants

Do you have any skin side effects? Dryness, itching, redness, etc? Any hint of potential hairloss issues (a Wellbutrin problem!!).

Many thanks.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:zenclear thread:133458
URL: http://www.dr-bob.org/babble/20030310/msgs/208478.html